Open Access
2002/2003 Consistent recovery and polygonal approximation of functions.
Michael J. Evans, Paul D. Humke, Richard J. O’Malley
Author Affiliations +
Real Anal. Exchange 28(2): 641-648 (2002/2003).


We consider real-valued functions defined on the unit interval. It is known that the class of first-return recoverable functions is the same as the class of polygonally approximable functions and that this class consists of the Baire one functions. Here we introduce the more restrictive classes of consistently first-return recoverable functions and consistently polygonally approximable functions. We show these classes are identical and consist of those functions which are continuous except at countably many points.


Download Citation

Michael J. Evans. Paul D. Humke. Richard J. O’Malley. "Consistent recovery and polygonal approximation of functions.." Real Anal. Exchange 28 (2) 641 - 648, 2002/2003.


Published: 2002/2003
First available in Project Euclid: 20 July 2007

zbMATH: 1050.26003
MathSciNet: MR2010346

Primary: 26A21

Keywords: first-return recovery , polygonal approximation

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 2 • 2002/2003
Back to Top